# SDR UALA2010051001587

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 69,570 hours, 20,004 cycles
- Engine: Pwa PW2040
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 332153012
- Part serial: 622
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ELEVATOR LT INBD PCU ACTUATOR AND HYD LINES FORE ACTUATOR.  REPLACED ELEVATOR LT INBD ACTUATOR.  REINSTALLED HYD LINES.
